On the Relation between Amenability of Locally Compact Groups and the Norms of Convolution Operators.
Mathematische Annalen, Tome 208 (1974), pp. 149-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__208_162562,
author = {Christian Berg and Jens Peter Reuss Christensen},
title = {On the {Relation} between {Amenability} of {Locally} {Compact} {Groups} and the {Norms} of {Convolution} {Operators.}},
journal = {Mathematische Annalen},
pages = {149--154},
year = {1974},
volume = {208},
zbl = {0264.43003},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__208_162562/}
}
TY - JOUR AU - Christian Berg AU - Jens Peter Reuss Christensen TI - On the Relation between Amenability of Locally Compact Groups and the Norms of Convolution Operators. JO - Mathematische Annalen PY - 1974 SP - 149 EP - 154 VL - 208 UR - http://geodesic.mathdoc.fr/item/MAN_1974__208_162562/ ID - MAN_1974__208_162562 ER -
%0 Journal Article %A Christian Berg %A Jens Peter Reuss Christensen %T On the Relation between Amenability of Locally Compact Groups and the Norms of Convolution Operators. %J Mathematische Annalen %D 1974 %P 149-154 %V 208 %U http://geodesic.mathdoc.fr/item/MAN_1974__208_162562/ %F MAN_1974__208_162562
Christian Berg; Jens Peter Reuss Christensen. On the Relation between Amenability of Locally Compact Groups and the Norms of Convolution Operators.. Mathematische Annalen, Tome 208 (1974), pp. 149-154. http://geodesic.mathdoc.fr/item/MAN_1974__208_162562/